# SDR FDEA201401170128

- Difficulty date: January 17, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N511111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN FLOORBEAM UPPER TEE AT BS 345 HAS AREAS WITH NICKS, SCRATCHES & CORROSION.  AFTER REWORK,  FOUND TO BE OUT OF LIMITS. REMOVED FLOORBEAM TEE IAW SRM 51-40-02. LOCATED, DRILLED IAW SRM 51-40-02 & DRAWING 141N5111. INSTALLED FLOORBEAM TEE IAW SRM 51-40-02 & DRAWING 141N5111. REPAIR IS CLASSIFIED AS CATERGORY A MAJOR.
